Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 239, NWS Jacksonville, FL

August 5, 2011Clay County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 5, 2011, 4:46 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 4:46 PM EDT (20:46 UTC)
Expired
Aug 5, 2011, 5:12 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 70 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS52 KJAX 052046
SVRJAX
FLC019-107-109-052130-
/O.NEW.KJAX.SV.W.0239.110805T2046Z-110805T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 530 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
  PICOLATA...OR 9 MILES NORTH OF HASTINGS...AND DRIFTING NORTH AT
  5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PICOLATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2992 8165 3002 8151 2995 8135 2973 8145
      2971 8156 2981 8163
TIME...MOT...LOC 2045Z 209DEG 7KT 2985 8149

$$

CARROLL
2 follow-up statements
425 
WWUS52 KJAX 052104
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT FRI AUG 5 2011

FLC019-107-052113-
/O.CAN.KJAX.SV.W.0239.000000T0000Z-110805T2130Z/
CLAY FL-PUTNAM FL-
504 PM EDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM AND
EXTREME EASTERN CLAY COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2992 8159 2999 8149 2995 8137 2973 8145
      2976 8152 2983 8158
TIME...MOT...LOC 2103Z 209DEG 7KT 2988 8147

$$

FLC109-052130-
/O.CON.KJAX.SV.W.0239.000000T0000Z-110805T2130Z/
ST. JOHNS FL-
504 PM EDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL ST. JOHNS COUNTY...

AT 503 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF
AROUND 60 MPH.  THIS STORM WAS LOCATED ABOUT 3 MILES SOUTH OF 
BAKERSVILLE...NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAKERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2992 8159 2999 8149 2995 8137 2973 8145
      2976 8152 2983 8158
TIME...MOT...LOC 2103Z 209DEG 7KT 2988 8147

$$

CARROLL
115 
WWUS52 KJAX 052112
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT FRI AUG 5 2011

FLC109-052123-
/O.CAN.KJAX.SV.W.0239.000000T0000Z-110805T2130Z/
ST. JOHNS FL-
512 PM EDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2992 8159 2999 8149 2995 8137 2973 8145
      2976 8152 2983 8158
TIME...MOT...LOC 2113Z 209DEG 7KT 2990 8146

$$

CARROLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:50 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 5, 2:50 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT FRI AUG 5 2011

...HOT AFTERNOON TEMPS WITH HEAT INDICES NEAR 110 AT LEAST THROUGH
THE EARLY NEXT WEEK...

.SYNOPSIS...WATER VAPOR IMAGERY WAS SHOWING A DOMINANT UPPER RIDGE
ACROSS THE SOUTHERN AND SOUTHEAST U.S. WITH A CENTER ACROSS THE
CAROLINAS AND ANOTHER OVER EASTERN TX. THE 12Z JAX SOUNDING SHOWED
SLIGHT WARMING (PAST 24 HOURS) BETWEEN 900-700 MB AND SLIGHT COOLING
600-500 MB. PW NEAR 2 INCHES. MAIN ISSUE TODAY IS THE CONTINUED HEAT
AND HUMIDITY. WITH LESS CLOUD COVER THAN YESTERDAY...TEMPS HAVE
EASILY CLIMBED TO NEAR THE CENTURY MARK AGAIN WITH HEAT INDICES NEAR
AND EVEN ABOVE 110 IN FEW SPOTS. MODELS INDICATE SOME SLIGHT COOLING
IN TEMPS OVER THE WEEKEND...BUT THE CONTINUED HIGH DEWPOINTS WILL
RESULT IN AFTERNOON HEAT INDICES NEAR 110 AT LEAST THROUGH EARLY
NEXT WEEK. SOME RELIEF FROM THE HEAT WILL BE FROM SCATTERED
AFTERNOON STORMS...WHICH WILL FORM ACROSS THE AREA SOUTH OF A
STALLED FRONTAL BOUNDARY.

&&

.SHORT TERM (TONIGHT-SUNDAY NIGHT)...THE MID/UPPER ANTICYCLONE OVER
EAST TX WILL SLOWLY RETROGRADE WEST WHILE THE OTHER ONE OVER THE
CAROLINAS WILL MOVE SE. THIS LEAVES THE FORECAST AREA UNDER A BROAD
AND WEAK AREA OF LOW PRESSURE WITH A COLD FRONT STALLED JUST NORTH
OF THE AREA. HIGHER MOISTURE AND INSTABILITY AND FRONT TO THE NORTH
WILL LEAD TO A BETTER CHANCE OF STORMS DURING THE AFTERNOONS AND
EVENINGS COINCIDING WITH THE SEA BREEZES. TEMPS ALOFT REMAIN RATHER
WARM WHICH WILL HELP MINIMIZE SEVERE POTENTIAL OF STORMS.
HOWEVER...MID LEVEL IMPULSES RIDING AROUND PERIPHERY OF UPPER HIGH
WILL STILL HELP ENHANCE THE STORMS WHICH MAY PRODUCE STRONG AND
GUSTY WINDS AS WELL AS LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.
THE BEST COVERAGE OF STORMS WILL BE NEAR THE U.S. 301 CORRIDOR WHERE
SEA BREEZES AND OTHER OUTFLOWS WILL LIKELY CONVERGE. HOT AFTERNOON
TEMPS IN THE MID TO UPPER 90S INLAND AND HIGH MOISTURE LEVELS WILL
PRODUCE HEAT INDICES NEAR 110 WHERE HEAT ADVISORIES WILL BE
POSSIBLE. WILL ALSO HAVE PATCHY LATE NIGHT FOG MAINLY ACROSS THE
INLAND AREAS.

.LONG TERM (MON-THU)...NO CHANGES HAVE BEEN MADE. PREV
DISCUSSION...PATTERN SHIFT DEVELOPS MON AS UPPER TROUGH DEEPENS
ACROSS THE EASTERN CONUS...WITH A TIGHT SURFACE PRESSURE GRADIENT
DEVELOPING ACROSS THE REGION BETWEEN LOW PRESSURE N AND E OF THE
AREA AND THE BERMUDA RIDGE AXIS TO OUR SOUTH. A HOT...BREEZY...MOIST
AND WET LOW LEVEL WLY FLOW REGIME ESTABLISHES EARLY NEXT WEEK WITH
ABOVE NORMAL TEMPS AND RAIN CHANCES. THE WEST COAST SEA BREEZE WILL
BE DOMINANT...WITH CONVECTION FIRST IMPACTING THE SUWANNEE RIVER
VALLEY DURING THE EARLY MORNING...THEN TRACKING INLAND THROUGH
AFTERNOON TOWARD THE EAST COAST. THU DRIER AIR AND A MORE DIFFUSE
SFC FRONT TO THE NORTH LOWER RAIN CHANCES BACK TOWARD NEAR OR
SLIGHTLY BELOW CLIMO VALUES...ALTHOUGH TEMPS WILL REMAIN QUITE WARM
WITH HIGHS IN THE MID 90S.

&&

.AVIATION...VFR. STORMS WILL NEAR THE TAF SITES WITH VCTS IN FOR
JAX/CRG/VQQ AND GNV. A TEMPO GROUP MAY BE NEEDED FOR GNV. STORMS ARE
EXPECTED TO LINGER THROUGH LATE EVENING. OTHERWISE...PATCHY LIGHT
FOG POSSIBLE NEAR GNV AND VQQ SAT MORNING WITH TEMPO GROUPS ALREADY
PLACED IN THE FCST.

&&

.MARINE...SLY WINDS WILL INCREASE TO NEAR 15 KT TONIGHT AND DON'T
THINK SCEC WILL BE REQUIRED. THE SFC RIDGE AXIS WILL REMAIN WELL TO
THE S THROUGH LATE SAT AND WITH THE TROUGH TO THE N...THE SW FLOW
WILL CONT. THE REMNANTS OF EMILY LOOK TO PASS WELL TO OUR E AT THIS
TIME. SUN AND EARLY NEXT WEEK...THE PRES GRADIENT INCREASES WITH
SUSTAINED WLY WINDS NEAR 15 KT AT TIMES...PERHAPS ALSO IN SCEC RANGE
AT 15-20 KT. A BETTER CHANCE ALSO OF OFFSHORE-MOVING AFTN/EVENING
STORMS BY SUN AND EARLY NEXT WEEK AS MEAN FLOW BECOMES W.

RIP CURRENTS: RIP CURRENT RISK ON SAT MAY REMAIN IN THE LOW END
MODERATE RISK RANGE DUE TO E SWELLS AT 8-10 SECONDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  97  76  97 /  30  40  30  40
SSI  78  93  78  95 /  20  30  20  30
JAX  76  96  76  96 /  30  30  30  40
SGJ  77  93  77  95 /  20  20  20  40
GNV  74  96  75  96 /  40  30  30  30
OCF  75  96  75  95 /  40  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.

&&

PP/ARS/AW
Hazardous weather outlook, Aug 5, 4:23 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 AM EDT FRI AUG 5 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060922-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
423 AM EDT FRI AUG 5 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HEAT ADVISORY IN EFFECT THROUGH 9 PM TONIGHT...
...MODERATE RISK OF RIP CURRENTS...

OPPRESSIVE HEAT AND INCREASING HUMIDITIES WILL COMBINE TODAY TO
CREATE DANGEROUSLY HIGH HEAT INDEX VALUES AROUND 110 DEGREES THIS
AFTERNOON. UNSEASONABLY WARM TEMPERATURES WILL CONTINUE OVERNIGHT
TONIGHT. A HEAT ADVISORY HAS BEEN ISSUED THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST
COVERAGE ACROSS SOUTHEAST GEORGIA AND BETWEEN THE INTERSTATE 95 AND
HIGHWAY 301 CORRIDORS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS
LIKELY WITH GUSTY WINDS.

INCREASING SWELLS WILL ELEVATE THE RIP CURRENT CURRENT ALONG THE
COAST TODAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE BEACHES THROUGH
THE WEEKEND DUE TO LONG PERIOD SWELLS.

DANGEROUS HEAT IS FORECAST THROUGH THE WEEKEND WITH HEAT INDICES
ABOVE 105 EACH AFTERNOON.

SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...WITH
ISOLATED STRONG TO SEVERE STORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. IF WARNINGS ARE
ISSUED LATER THIS AFTERNOON...SPOTTERS ARE REQUESTED TO SELF-
ACTIVATE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Aug 5, 4:00 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT FRI AUG 5 2011

FLZ030-031-052045-
BRADFORD-UNION-
400 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD AND UNION COUNTIES FOR STRONG WINDS VALID UNTIL 445 PM
EDT...

AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAKE BUTLER...MOVING WEST AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAIFORD...NEW
RIVER...JOHNSTOWN...LAKE BUTLER AND DUKES THROUGH 445 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8254 3010 8248 3011 8245 3013 8246
      3014 8246 3014 8233 3007 8218 2990 8226
TIME...MOT...LOC 2000Z 112DEG 3KT 3002 8232

PETERSON
Special weather statement, Aug 5, 4:07 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT FRI AUG 5 2011

GAZ150-163-052045-
CLINCH-WARE-
407 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND EASTERN CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 445 PM
EDT...

AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 9 MILES NORTH OF
FARGO...MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 445 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3090 8271 3099 8248 3077 8244 3074 8259
TIME...MOT...LOC 2007Z 156DEG 4KT 3082 8251

PETERSON
Special weather statement, Aug 5, 4:08 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT FRI AUG 5 2011

FLZ023-GAZ164-052100-
BAKER-CHARLTON-
408 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM
EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF MACCLENNY...OR 18 MILES
NORTH OF RAIFORD...MOVING WEST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND MACCLENNY AND GLEN SAINT MARY THROUGH
500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3019 8224 3038 8233 3043 8209 3033 8205
      3024 8205
TIME...MOT...LOC 2008Z 072DEG 4KT 3031 8215

PETERSON
Special weather statement, Aug 5, 4:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT FRI AUG 5 2011

GAZ150-164-052100-
CHARLTON-WARE-
416 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 12 MILES
SOUTHWEST OF FOLKSTON...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8221 3077 8230 3081 8207 3072 8203
      3068 8205 3064 8204
TIME...MOT...LOC 2016Z 158DEG 2KT 3071 8215

PETERSON
Special weather statement, Aug 5, 4:19 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 PM EDT FRI AUG 5 2011

FLZ032-033-037-038-052100-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
419 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM...WESTERN ST. JOHNS AND NORTHWESTERN FLAGLER
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF SPUDS...OR 7 MILES NORTH
OF HASTINGS...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SPUDS...ORANGE MILLS...HASTINGS...
ELKTON...BAKERSVILLE AND PICOLATA THROUGH 500 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2998 8170 3007 8142 2960 8136 2956 8156
TIME...MOT...LOC 2020Z 139DEG 10KT 2982 8155

PETERSON
Special weather statement, Aug 5, 4:38 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT FRI AUG 5 2011

FLZ023-GAZ164-052130-
BAKER-CHARLTON-
438 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 530 PM EDT...

AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF TAYLOR...OR 25 MILES
NORTH OF RAIFORD...MOVING WEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND GLEN SAINT MARY AND TAYLOR THROUGH 530
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8244 3055 8243 3050 8217 3026 8215
TIME...MOT...LOC 2038Z 100DEG 11KT 3043 8229

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:59 AM EDTHeat AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more17 hr
Aug 5, 3:22 PM EDTSpecial Weather StatementJAXBradford38 min
Aug 5, 3:36 PM EDTSpecial Weather StatementJAXSaint Johns39 min
Aug 5, 4:00 PM EDTSpecial Weather StatementJAXUnion45 min
Aug 5, 4:08 PM EDTSpecial Weather StatementJAXBaker52 min
Aug 5, 4:19 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Aug 5, 4:38 PM EDTSpecial Weather StatementJAXBaker52 min
Aug 5, 4:44 PM EDTSevere Thunderstorm WarningJAXBaker46 min
Aug 5, 5:28 PM EDTSpecial Weather StatementJAXNassau32 min
Aug 5, 5:35 PM EDTSpecial Weather StatementJAXGilchrist40 min
Aug 5, 5:55 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 5, 6:02 PM EDTSpecial Weather StatementJAXCitrus43 min
Aug 5, 6:03 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 5, 6:45 PM EDTSpecial Weather StatementJAXSuwannee30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.